MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LLC; ADULT AIRFLOW W/PEEP VALVE

SUNMED HOLDINGS LLC SUNMED LLC; ADULT AIRFLOW W/PEEP VALVE
Model Number AF1140MB-P
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 12/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The broken bag would delay the intubations of the patient.Based on the reported information and the adverse event originating in the united states, the criteria for reporting an adverse event have not been met.
 
Event or Problem Description
During intubation the bag broke apart.Possible delay in intubation but no details given on the patient affect.
 
Additional Manufacturer Narrative
The broken bag would delay the intubations of the patient.Based on the reported information and the adverse event originating in the united states, the criteria for reporting an adverse event have not been met.Summary: attempts to get information from the end-user was unsuccessful to determine the location of the device break.It is likely that the patient valve was not fully connected to the resuscitation bag body.Ra: rma-20020 r37 "device cannot perform as intended" identifies potential broken resuscitation bags not able to perform as intended.No update to rma required.
 
Event or Problem Description

Brand Name
SUNMED LLC
Common Device Name
ADULT AIRFLOW W/PEEP VALVE
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key16386883
Report Number1314417-2023-00005
Device Sequence Number5514746
Product Code BTM
UDI-Device Identifier10889483098370
UDI-Public10889483098370
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF1140MB-P
Device Catalogue NumberAF1140MB-P
Device Lot Number385843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown